# SDR 02FDEA00647

- Difficulty date: September 12, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 23,647 hours, 5,251 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FL370 GOT CABIN SMOKE ALERT, CAME ON THEN WENT OUT THEN CAME BACK ON.  FOLLOWED RED TABS AND DIVERTED TO PDX.  TEST OF SMOKE DETECTOR PER MM26-14-01-5.  MSC FAULTED ITSELF ON LEG 10, 20, & 30.  INSPECTED SMOKE DETECTORS & WIRING & CEILING AREA FROM SMOKE CURTAIN TO AFT PRESSURE BULKHEAD. INSPECTED HF COUPLERS FOR DAMAGE.  ALL CHECKS NORMAL. R&R MSC PER M-M 31-42-01-4.  OPS CHECK NORMAL.
